# SDR JJBA20210922015

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - RH O/B FLOOR BOARD SUPPORT STRUCTURE HAS CORROSION MULTIPLE LOCATIONS BETWEEN FR 40 TO FR 41 RH. REMOVED AND REPLACED SILL IN MAIN CABIN - RH OB FLOOR BOARD SUPPORT STRUCTURE  BETWEEN FR 40 TO FR 41 RH
